# SDR SWIA200413423

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,877 hours, 4,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS FAULT STATUS MSG CYCLES ON AND OFF, TAXIED BACK TO GATE.  PERFORMED FAULT ISOLATION PROCEDURES OF FLIGHT SPOILERS SYSTEM.  NO DEFECTS NOTED.
